# SDR HNAA2013110100558

- Difficulty date: November 1, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 46,066 hours, 54,545 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Panel
- Part number: 7614541
- Condition: False Indication
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MASTER CAUTION LIGHT ILLUMINATED WITH NO ATTENDING CAUTION LIGHTS.  AFTER CANCELING, LIGHT RETURNS.  R & R MASTER CAUTION PANEL. OPS CHECKED GOOD IAW MM 33-12-00.
